Title

A Semi-Parametric Estimator for Censored Selection Models with Endogeneity

Publication Type

Journal Article

Publication Date

2006

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of Econometrics

Volume

130

Issue

2

First Page

235

Last Page

252

ISSN

0304-4076

Identifier

10.1016/j.jeconom.2004.11.001

Publisher

Elsevier

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://dx.doi.org/10.1016/j.jeconom.2004.11.001

This document is currently not available here.

Share

COinS